MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA TIGHT TO SHAFT PEDIATRIC V-NECK FLANGE TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA TIGHT TO SHAFT PEDIATRIC V-NECK FLANGE TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 67P040
Medical Device Problem Codes Inflation Problem (1310); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4.Primary udi number: the primary di# has been used as the lot/serial information is unknown.H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the patient was found to have a high leak on ventilation.Previous incidents were noted where the cuff was not inflating effectively.Agreed to do planned tube change where new tube has the cuff checked and confirmed to be working properly.There was patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
H6: evaluation codes updated.Device evaluation: no sample nor photograph was provided by the customer.Without the return of the used samples a comprehensive failure investigation cannot be performed and a probable cause cannot be determined.If the product is returned at a later date, this complaint will be reopened for further investigation.No device history record was reviewed since the lot number was not provided.

Brand Name
BIVONA TIGHT TO SHAFT PEDIATRIC V-NECK FLANGE TRACHEOSTOMY TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21036578
Report Number9617604-2024-00957
Device Sequence Number20967203
Product Code JOH
UDI-Device Identifier15021312006278
UDI-Public(01)15021312006278
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number67P040
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2024
Supplement Date Received by Manufacturer01/06/2025
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown